Find Your Nearest Salon
UKH
SALON SEARCH ▸

Ask the Experts

Ask the Experts

1607 Records Found matching query: thin     Record(s): 169 - 171
Orna asks:
Iím writing on behalf of my friend, before I begin I must say he has amazing hair - its between his shoulder blades and his shoulders and really suits him, but it is in a bad condition and he doesnít know why because he conditions it and I have never known him to blow dry it. Recently his hair has been looking increasingly split and an ongoing problem is this strange thing where if he so much as sleeps on it or touches it, it becomes horribly knotty and the knots simply wonít come out, and if you touch his hair when it is wet it makes the problem so much worse. Itís kind of frizzy and flyaway but quite fine and there is a lot of it! Itís very fragile he is half Greek half; white Caucasian if this helps you with a solution for his type of hair? He will get it trimmed an inch or two but wouldnít cut any more off. At the minute it is one length, he says he doesnít want layers but obviously if this helps then I guess he would consider it, his hair is long and very big and he wouldnít want to change that aspect of it, just the condition, knotting and the frizz.

Diana DudasAnswered By:
Diana Dudas
The best thing to do is to make sure that he uses a leave in conditioner. Such as razzamatazz bio plus leave in conditioner. It will keep the hair detangled. Make sure that he uses it liberally underneath where it will get most tangled.





Rachael asks:
My natural hair colour is dark brown. I have recently been dying it red. I have now decided that I would like to go blonde. Can you please let me know if this is something I can have done straight away or is it going to be a gradual process?

Sue PembertonAnswered By:
Sue Pemberton
It could be done straight away but you would need to bleach and lift out the red color, your stylist would need to analyze your hair and determine if they feel your hair is healthy and strong enough to be able to handle such process, if not then it would need to be a gradual procedure.







Carrie asks:
I have been on Thyroxine for 4 years, my hair used to be so thick and it is now getting very thin mainly on the top it is really getting me down.

Martin HillierAnswered By:
Martin Hillier
Sorry to hear that you hair seems to be thinning at the moment. One thing we do know for sure is that ones hair has always been a good indication of ones overall health issues. Also with Thyroxine you would normally be doing regular blood tests through your doctor (a couple of times a year or so) to check on things to see how you are doing on the medication and also to check the dosage is right for you. You are most probably feeling fatigue with the medication; but my suggestion would be consult with your doctor to check dosage and if they see a relationship to your overall health and hair situation. We tend to sit back and try to deal with things ourselves as we "donít want to bother the doctor"....Well bother the doctor!! Thatís what theyíre there for. Even if itís just for piece of mind.

Good luck with everything





Page 57 of 536


3 Records on this page